U.S. doctors online nowAsk doctors free
Medford, OR
A 33-year-old female asked:

my mom recently put on catopril 100mg.since she started taking shes had migraines, nausea, high fever(101-104)body aches, joint pain, high blood sugar(400-438), n bp is 148/92. is this med causing all these symptoms?

3 doctor answers7 doctors weighed in
Dr. Vered Lewy-Weiss
A Verified Doctoranswered
A US doctor answeredLearn more
See doctor: Captopril is an anti hypertensive drug. Your mother sounds pretty sick. Please contact her doctor asap. This scenario sounds like she has a systemic infection.
Dr. Michael Stern
Dentistry 49 years experience
Possibly: A drug allergy or incompatibility is a possibility. Please have you mom call her physician for a medical opinion.
Dr. Jack Rubin
Nephrology and Dialysis 48 years experience
Side effects of med?: Your mom's symptoms of fever and high sugar are are not normally associated with Captopril use. She should call her physician(p) to get her diabetes under control, be examined and discuss the rest of her symptoms with her p. Due to her high glucose, have her do it as soon as possible. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

TX
A 26-year-old member asked:

I was on Yaz (drospirenone and ethinyl estradiol) for 9 months and had multiple health changes like night sweats, hair loss, mod weight gain and puffy face. Can a gyn address all issues?

2 doctor answers5 doctors weighed in
Dr. Rahil Malik
Obstetrics and Gynecology 10 years experience
Yes: If your physical changes emerged after you started taking Yaz, (drospirenone and ethinyl estradiol) it may be linked. You should see your Ob-Gyn doctor to select a contraceptive option best suited for your needs. Additionally, you may have underlying medical conditions that may be emerging and may not be linked to your birth control pills. Either way, see a doctor to get a full assessment.
IN
A 39-year-old member asked:

Should I hav a head ct? I have had a middle ear infection for over 8 weeks now with no change, dispite 3 doses of antibiotic ear drops, plus augmentn

2 doctor answers6 doctors weighed in
Dr. Patrick Melder
ENT and Head and Neck Surgery 27 years experience
Depends: It depends on who has diagnosed you wtih a middle ear infection. With respect to my primary care colleagues: many times "fluid" on the ear is diagnosed as an infection when in fact it is not "infected" but rather residual fluid collection as a result of infection. If the fluid has persisted for 8 weeks... No you don't need a ct. If you haven't seen an ent, i would see an ent.
A 35-year-old female asked:

Can someone w/endometriosis and pcos get pregnant? I had my (l) fallopian tube removed, along w/scar tissue, & adhesions during laparoscopy surgery.

3 doctor answers7 doctors weighed in
Dr. Arthur Heller
Gastroenterology 43 years experience
Yes, but not easy: Given the above factors and age (sorry, age 35 isn't 25), chances are not as good as if those factors did not exist. Use birth control to prevent unwanted pregnancy; see ob/gyn, perhaps fertility specialist if trying to get pregnant.
A 24-year-old member asked:

Dizziness reduced cognation lack of focus forgetful ear and eye pain headaches nausiea. Also abdom pain. Side pain back pain weakness of limbs?

2 doctor answers6 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Dizzy: With multiple complaints which apparently are uncomfortable, you need to see your pcp to find out the cause, whether medical problem or effect of some medication.
A 29-year-old female asked:

I'm a 29 year old female. I have had my appendix removed at the age of 15. I don't have any other health issues. Lately i've been having pain in the left side of my chest. I've also had severe lower back pain that radiates to my legs. I have also had a fe

2 doctor answers3 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Severe lower back pa: Not likely that the symptoms have anything to do with your appendectomy. Chest pain along with severe pain in the back should be looked at by your physician. This could be something serious so see your dr.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.